# SDR 97ZZZM706

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87949
- Make and model: Cvac 240*
- Aircraft serial: 491935
- System (JASC): 8200 · Water Injection System
- Part: Adi Regulator
- Part number: 190255
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE BEGAN TO BACKFIRE AND SURGE DURING CRUISE.  ENGINE SHUT DOWN, LANDED SJO WITHOUT INCIDENT.  FOUND ADI REGULATOR HAD RUPTURED DIAPHRAM WHICH MADE ENGINE RUN LEAN.  REPLACED REGULATOR AND AIRCRAFT RETURNED TO SERVICE.  (M)
